Two remarks on the Fourier-Stieltjes transforms of continuous measures
Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 297-299
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_2_297_299,
author = {Colin C. Graham},
title = {Two remarks on the {Fourier-Stieltjes} transforms of continuous measures},
journal = {Colloquium Mathematicum},
pages = {297--299},
year = {1973},
volume = {27},
number = {2},
doi = {10.4064/cm-27-2-297-299},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-297-299/}
}
TY - JOUR AU - Colin C. Graham TI - Two remarks on the Fourier-Stieltjes transforms of continuous measures JO - Colloquium Mathematicum PY - 1973 SP - 297 EP - 299 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-297-299/ DO - 10.4064/cm-27-2-297-299 LA - en ID - 10_4064_cm_27_2_297_299 ER -
Colin C. Graham. Two remarks on the Fourier-Stieltjes transforms of continuous measures. Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 297-299. doi: 10.4064/cm-27-2-297-299
Cité par Sources :